# SDR CA060301001

- Difficulty date: February 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 13,378 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: S24431
- Condition: Arced
- Location: Starter Eng
- Part time: 789 hours
- Component: Starter Gen, Cont
- Component part number: 655566
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO POSITION, PILOT HEARD UNUSUAL STATIC ON HEADSET AND A LARGER THAN NORMAL AMPS DRAW.  RETURNED TO CHOCKS; WHILE STILL RUNNING CHECKED SYSTEM AND SUDDENLY ALL APPEARED NORMAL.  ENGINE WAS SHUT DOWN, MAINTENANCE WAS CONTACTED.  A RESTART WAS TRIED BUT NO STARTER ENGAGEMENT.  STARTER AND CONTACTOR WAS CHANGED.  UPON INVESTIGATION, APPEARS STARTER REMAINED ENERGIZED DUE TO FAULTY CONTACTOR. THIS FRIED THE STARTER.
